MathSciNet Relay Station
MathSciNet bibliographic data
MR2234860 (2007f:11057) 11F80 (11G18)
Weissauer, Rainer Four dimensional Galois representations. Formes automorphes. II. Le cas du groupe $\rm GSp(4)$. Astérisque No. 302 (2005), 67–150.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement